U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

took 5 bcpills, got my period a week ltr for 2 days(heavy). had sex 1 month ago took plan b right after... are these light periods a sign of preg. or?

1 doctor answer1 doctor weighed in
Dr. Myrtle Oates
Obstetrics and Gynecology 39 years experience
Preg. not likely: Hello , When you take the morning after pill, Plan B or Levonorgestrel for emergency contraception,. remember that you are taking a hormone. Since the menstrual period is a hormonal system, the onset and quality of the menses will be effected. Expect your period to be delayed and the menses to be somewhat heavier, maybe lighter. You can expect to return to normal cycles soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.